Advertisement

An invariance principle for the two-dimensional parabolic Anderson model with small potential

  • Khalil Chouk
  • Jan Gairing
  • Nicolas PerkowskiEmail author
Article
  • 138 Downloads

Abstract

We prove an invariance principle for the two-dimensional lattice parabolic Anderson model with small potential. As applications we deduce a Donsker type convergence result for a discrete random polymer measure, as well as a universality result for the spectrum of discrete random Schrödinger operators on large boxes with small potentials. Our proof is based on paracontrolled distributions and some basic results for multiple stochastic integrals of discrete martingales.

Keywords

Parabolic Anderson model Random polymer measure Random Schrödinger operator Invariance principle Paracontrolled distributions 

References

  1. 1.
    Alberts, T., Khanin, K., Quastel, J.: The intermediate disorder regime for directed polymers in dimension \(1+ 1\). Ann. Probab. 42(3), 1212–1256 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 1.
    Allez, R., Chouk, K.: The continuous Anderson Hamiltonian in dimension two (2015), preprint arXiv:1511.02718
  3. 2.
    Bahouri, H., Chemin, J.-Y.: Danchin, Raphael, Fourier analysis and nonlinear partial differential equations. Springer, Berlin (2011)CrossRefzbMATHGoogle Scholar
  4. 3.
    Bailleul, I., Bernicot, F.: Heat semigroup and singular PDEs. J. Funct. Anal. 270(9), 3344–3452 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 4.
    Bailleul, Ismaël, Bernicot, F., Frey, D.: Higher order paracontrolled calculus and 3d-PAM equation, (2015), arXiv preprint arXiv:1506.08773
  6. 5.
    Biskup, M., Fukushima, R., König, W.: Eigenvalue fluctuations for lattice Anderson Hamiltonians. SIAM J. Math. Anal. 48(4), 2674–2700 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 6.
    Bony, J.-M.: Calcul symbolique et propagation des singularites pour les équations aux dérivées partielles non linéaires. Ann. Sci. Éc. Norm. Supér. (4) 14, 209–246 (1981)CrossRefzbMATHGoogle Scholar
  8. 7.
    Brown, B.M.: Martingale central limit theorems. Ann. Math. Statist. 42(1), 59–66 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 8.
    Bruned, Y.: Singular KPZ type equations, Ph.D. Thesis (2015)Google Scholar
  10. 9.
    Cannizzaro, G., Chouk, K.: Multidimensional SDEs with singular drift and universal construction of the polymer measure with white noise potential (2015), arXiv preprint arXiv:1501.04751
  11. 10.
    Caravenna, F., Sun, R., Zygouras, N.: Polynomial chaos and scaling limits of disordered systems (2013), arXiv preprint arXiv:1312.3357
  12. 11.
    Carmona, R., Molchanov, S.A.: Parabolic Anderson problem and intermittency, vol. 518. American Mathematical Soc, Providence (1994)zbMATHGoogle Scholar
  13. 12.
    Catellier, R., Chouk, K.: Paracontrolled distributions and the 3-dimensional stochastic quantization equation (2013), arXiv preprint arXiv:1310.6869
  14. 13.
    Chandra, A., Shen, H.: Glauber dynamics of 2D Kac–Blume–Capel model and their stochastic PDE limits (2016), arXiv preprint arXiv:1608.06556
  15. 14.
    Chandra, A., Shen, H.: Moment bounds for SPDEs with non-Gaussian fields and application to the Wong-Zakai problem (2016), arXiv preprint arXiv:1605.05683
  16. 15.
    Ethier, S.N., Kurtz, T.G.: Markov Processes: Characterization and Convergence. Wiley, Hoboken (2005)zbMATHGoogle Scholar
  17. 16.
    Friz, P.K., Hairer, Martin: A Course on Rough Paths: With an Introduction to Regularity Structures. Springer, Berlin (2014)CrossRefzbMATHGoogle Scholar
  18. 17.
    Gubinelli, M.: Controlling rough paths. J. Funct. Anal. 216(1), 86–140 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 18.
    Gubinelli, M., Imkeller, P., Perkowski, N.: Paracontrolled Distributions and Singular PDEs, p. e6. Cambridge University Press, Cambridge (2015)zbMATHGoogle Scholar
  20. 19.
    Gubinelli, M., Perkowski, N.: KPZ reloaded (2015), arXiv preprint arXiv:1508.03877
  21. 20.
    Gubinelli, M., Perkowski, N.: Lectures on singular stochastic PDEs, Ensaois Mat. 29 (2015)Google Scholar
  22. 21.
    Hairer, M.: Rough stochastic PDEs. Comm. Pure Appl. Math. 64(11), 1547–1585 (2011)MathSciNetzbMATHGoogle Scholar
  23. 22.
    Hairer, M.: Solving the KPZ equation. Ann. Math. 178(2), 559–664 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 23.
    Hairer, M.: A theory of regularity structures. Invent. Math. (2014). doi: 10.1007/s00222-014-0505-4
  25. 24.
    Hairer, M.: The motion of a random string (2016), arXiv preprint arXiv:1605.02192
  26. 25.
    Hairer, M., Labbé, C.: Multiplicative stochastic heat equations on the whole space (2015), arXiv preprint arXiv:1504.07162
  27. 26.
    Hairer, M., Maas, J.: A spatial version of the Itô-Stratonovich correction. Ann. Probab. 40(4), 1675–1714 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 27.
    Hairer, M., Maas, J., Weber, H.: Approximating rough stochastic PDEs. Comm. Pure Appl. Math. 67(5), 776–870 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 28.
    Hairer, M., Matetski, K.: Discretisations of rough stochastic PDEs (2015), arXiv preprint arXiv:1511.06937
  30. 29.
    Hairer, M., Pardoux, É.: A Wong–Zakai theorem for stochastic PDEs. J. Math. Soc. Jpn. 67(4), 1551–1604 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 30.
    Hairer, M., Quastel, J.: A class of growth models rescaling to KPZ (2015), arXiv preprint arXiv:1512.07845
  32. 31.
    Hairer, M., Shen, H.: A central limit theorem for the KPZ equation (2015), arXiv preprint arXiv:1507.01237
  33. 32.
    Hairer, M., Shen, H.: The dynamical sine-Gordon model. Comm. Math. Phys. 341(3), 933–989 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  34. 33.
    Hairer, M., Xu, W.: Large scale behaviour of 3D phase coexistence models (2016), arXiv preprint arXiv:1601.05138
  35. 34.
    Hoshino, M.: KPZ equation with fractional derivatives of white noise (2016), arXiv preprint arXiv:1602.04570
  36. 35.
    Hoshino, M.: Paracontrolled calculus and Funaki–Quastel approximation for the KPZ equation (2016), arXiv preprint arXiv:1605.02624
  37. 36.
    Janson, Svante: Gaussian Hilbert spaces, Cambridge Tracts in Mathematics, vol. 129. Cambridge University Press, Cambridge (1997)CrossRefGoogle Scholar
  38. 37.
    König, W.: The Parabolic Anderson Model. Random Walk in Random Potential. Birkhäuser, Basel (2016)zbMATHGoogle Scholar
  39. 38.
    König, W., Schmidt, S.: The parabolic Anderson model with acceleration and deceleration. In: Deuschel, J.D., Gentz, B., König, W., von Renesse, M., Scheutzow, M., Schmock, U. (eds.) Probability in Complex Physical Systems. Springer Proceedings in Mathematics, vol. 11. Springer, Berlin, Heidelberg (2012)Google Scholar
  40. 39.
    Kupiainen, A.: Renormalization group and stochastic PDEs. Annales Henri Poincaré 17(3), 497–535 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  41. 40.
    Kupiainen, A., Marcozzi, M.: Renormalization of generalized KPZ equation (2016), arXiv preprint arXiv:1604.08712
  42. 41.
    Merkl, F., Wüthrich, M.V.: Annealed survival asymptotics for Brownian motion in a scaled Poissonian potential. Stochastic processes and their applications 96(2), 191–211 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  43. 42.
    Merkl, F., Wüthrich, M.V.: Phase transition of the principal Dirichlet eigenvalue in a scaled Poissonian potential. Probab. Theory Relat. Fields 119(4), 475–507 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  44. 43.
    Merkl, F., Wüthrich, M.V.: Infinite volume asymptotics of the ground state energy in a scaled Poissonian potential. Annales de l’IHP Probabilités et statistiques 38, 253–284 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  45. 44.
    Mossel, E., O’Donnell, R., Oleszkiewicz, K.: Noise stability of functions with low influences: invariance and optimality. Ann. Math. 171, 295–341 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  46. 45.
    Mourrat, J.-C., Weber, H.: Convergence of the two-dimensional dynamic Ising-Kac model to \(\phi ^4_2\) (2014), arXiv preprint arXiv:1410.1179
  47. 46.
    Prömel, D.J., Trabs, M.: Rough differential equations driven by signals in Besov spaces. J. Differ. Eq. 260(6), 5202–5249 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  48. 47.
    Schmidt, S.: Das parabolische Anderson–Modell mit Be- und Entschleunigung. Universität Leipzig, Leipzig (2010)Google Scholar
  49. 48.
    Shen, H., Xu, W.: Weak universality of dynamical \(\phi ^4_3 \): non-Gaussian noise, (2016), arXiv preprint arXiv:1601.05724
  50. 49.
    Zhu, R., Zhu, X.: Approximating three-dimensional Navier–Stokes equations driven by space-time white noise (2014), arXiv preprint arXiv:1409.4864
  51. 50.
    Zhu, R., Zhu, X.: Lattice approximation to the dynamical \(\phi _3^4\) model (2015) arXiv preprint arXiv:1508.05613

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Institut Für MathematikHumboldt-Universität zu BerlinBerlinGermany

Personalised recommendations